Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Finite surgeries on three-tangle pretzel knots

David Futer, Masaharu Ishikawa, Yuichi Kabaya, Thomas W Mattman and Koya Shimokawa

Algebraic & Geometric Topology 9 (2009) 743–771
Bibliography
1 I Agol, Bounds on exceptional Dehn filling, Geom. Topol. 4 (2000) 431 MR1799796
2 S Boyer, X Zhang, A proof of the finite filling conjecture, J. Differential Geom. 59 (2001) 87 MR1909249
3 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of 3–manifolds, Invent. Math. 118 (1994) 47 MR1288467
4 H S M Coxeter, The abstract groups Gm,n,p, Trans. Amer. Math. Soc. 45 (1939) 73 MR1501984
5 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. (2) 125 (1987) 237 MR881270
6 M Culler, P B Shalen, Varieties of group representations and splittings of 3–manifolds, Ann. of Math. (2) 117 (1983) 109 MR683804
7 N M Dunfield, Cyclic surgery, degrees of maps of character curves, and volume rigidity for hyperbolic manifolds, Invent. Math. 136 (1999) 623 MR1695208
8 M Edjvet, On certain quotients of the triangle groups, J. Algebra 169 (1994) 367 MR1297155
9 M Edjvet, A Juhász, The groups Gm,n,p, J. Algebra 319 (2008) 248 MR2378069
10 D Futer, F Guéritaud, Angled decompositions of arborescent link complements, Proc. London Math. Soc. 98 (2009) 325
11 A Hatcher, U Oertel, Boundary slopes for Montesinos knots, Topology 28 (1989) 453 MR1030987
12 K Ichihara, I D Jong, Cyclic and finite surgeries on Montesinos knots, Alg. Geom. Topol. 9 (2009) 731
13 M Ishikawa, T W Mattman, K Shimokawa, Exceptional surgery and boundary slopes, Osaka J. Math. 43 (2006) 807 MR2303551
14 Y Kabaya, A method to find ideal points from ideal triangulations, to appear in J. Knot Theory Ramifications arXiv:0706.0971
15 A Kawauchi, Classification of pretzel knots, Kobe J. Math. 2 (1985) 11 MR811798
16 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
17 M Lackenby, R Meyerhoff, The maximal number of exceptional Dehn surgeries arXiv:0808.1176
18 T W Mattman, The Culler–Shalen seminorms of pretzel knots, PhD thesis, McGill University (2000)
19 T W Mattman, Cyclic and finite surgeries on pretzel knots, from: "Knots 2000 Korea, Vol. 3 (Yongpyong)", J. Knot Theory Ramifications 11 (2002) 891 MR1936241
20 W D Neumann, J Yang, Bloch invariants of hyperbolic 3–manifolds, Duke Math. J. 96 (1999) 29 MR1663915
21 U Oertel, Closed incompressible surfaces in complements of star links, Pacific J. Math. 111 (1984) 209 MR732067
22 T Ohtsuki, Ideal points and incompressible surfaces in two-bridge knot complements, J. Math. Soc. Japan 46 (1994) 51 MR1248091
23 T Ohtsuki, How to construct ideal points of SL2(C) representation spaces of knot groups, Topology Appl. 93 (1999) 131 MR1680835
24 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
25 P B Shalen, Representations of 3–manifold groups, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 955 MR1886685
26 H F Trotter, Non-invertible knots exist, Topology 2 (1963) 275 MR0158395
27 L Watson, Surgery obstructions from Khovanov homology arXiv:0807.1341
28 J Weeks, SnapPea
29 Y Q Wu, The classification of toroidal Dehn surgeries on Montesinos knots arXiv:math.GT/0610870